MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. ORT300 TABLE; OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC. ORT300 TABLE; OPERATING ROOM TABLE
Model Number ORT300
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The imris customer service engineer addressed the issue on-site.A fitting securing a pressurized hydraulic line connection was identified as the source of the leak and was adjusted and tightened.The cse measured the hydraulic fluid level in the operating room table and confirmed it was within specification.The table was functionally tested and no functional issues were present or previously reported by the customer.The cse inspected the table on a follow-up site visit and confirmed the absence of any fluid leaks.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
During routine preventive maintenance, an imris customer service engineer observed drops of hydraulic fluid outside of the hydraulic lines of the ort300 operating room table.The source of the leak was traced to a fitting on a pressurized hydraulic line.No table functional issues were identified during subsequent testing.There was no patient involvement.
 
Additional Manufacturer Narrative
The imris service engineer replaced fittings and hoses within the hydraulic system that controls trendelenburg position articulation.Hydraulic fluid levels and system pressure were measured during multiple service visits and confirmed to be within specification.No table functional impact was reported by the customer or observed by the service engineer during the site visits.The service engineer performed drift testing twice during the repair period, which passed.Followup preventive maintenance has confirmed absence of further fluid leak.This report also encompasses udi related data quality updates to match brand name and udi with gudid data.

Brand Name
ORT300 TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
paul campbell
1230 chaska creek way
suite 100
chaska, MN 55318
7632036344
MDR Report Key17375352
Report Number3010326005-2023-00008
Device Sequence Number3715545
Product Code KXJ
UDI-Device Identifier00857534006356
UDI-Public(01)00857534006356(11)20160218(21)10004372
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberORT300
Device Catalogue Number114093-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown